Alert archive / Utah / Red Flag Warnings in 2016

Red Flag Warning 11, NWS Salt Lake City, UT

August 6, 20168 counties in Utah

NWS Salt Lake City, UT issued this red flag warning at Aug 6, 2016, 9:30 PM MDT for 8 counties in Utah. It took effect at Aug 7, 2016, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 6, 2016, 9:30 PM MDT (03:30 UTC)
In effect from
Aug 7, 2016, 12:00 PM MDT
Expired
Aug 7, 2016, 9:00 PM MDT
In force
9 hr
Issued by
NWS Salt Lake City, UT

Counties Box Elder County, UT, Davis County, UT, Juab County, UT, Millard County, UT, Salt Lake County, UT, Sanpete County, UT, Tooele County, UT, Utah County, UT

The radar

The Salt Lake City radar (KMTX), 114 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 3.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2016-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2016-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
3064 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

512 
WWUS85 KSLC 070330
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
930 PM MDT SAT AUG 6 2016

UTZ478-492-071100-
/O.UPG.KSLC.FW.A.0006.160807T1800Z-160808T0300Z/
/O.NEW.KSLC.FW.W.0011.160807T1800Z-160808T0300Z/
SALT LAKE DESERT-CENTRAL UTAH WEST DESERT-
930 PM MDT SAT AUG 6 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 478 AND
492...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TO 9 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 478 SALT LAKE DESERT AND 
  FIRE WEATHER ZONE 492 CENTRAL UTAH WEST DESERT.

* WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS OVER 30 MPH 
  WILL DEVELOP SUNDAY AFTERNOON INTO SUNDAY EVENING.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES IN THE 10 TO 
  15 PERCENT RANGE WILL DEVELOP DURING THE AFTERNOON.

* IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE 
  HAZARDOUS FIRE WEATHER CONDITIONS SUNDAY AFTERNOON THROUGH MID-
   EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
929 
WWUS85 KSLC 070848
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
248 AM MDT SUN AUG 7 2016

UTZ478-492-072200-
/O.CON.KSLC.FW.W.0011.160807T1800Z-160808T0300Z/
SALT LAKE DESERT-CENTRAL UTAH WEST DESERT-
248 AM MDT SUN AUG 7 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 478 AND 492...

* AFFECTED AREA...FIRE WEATHER ZONE 478 SALT LAKE DESERT AND 
  FIRE WEATHER ZONE 492 CENTRAL UTAH WEST DESERT.

* WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS OVER 30 MPH WILL
  DEVELOP THIS AFTERNOON AND EVENING.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES IN THE 10 TO 
  15 PERCENT RANGE WILL DEVELOP DURING THE AFTERNOON.

* IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE 
  HAZARDOUS FIRE WEATHER CONDITIONS SUNDAY AFTERNOON THROUGH MID-
   EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
790 
WWUS85 KSLC 072106
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
306 PM MDT SUN AUG 7 2016

UTZ478-080515-
/O.NEW.KSLC.FW.A.0007.160808T1800Z-160810T0300Z/
/O.CON.KSLC.FW.W.0011.000000T0000Z-160808T0300Z/
SALT LAKE DESERT-
306 PM MDT SUN AUG 7 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 478...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 478...

A RED FLAG WARNING WILL REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
478

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ALSO ISSUED A
FIRE WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS
IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING FOR FIRE
WEATHER ZONE 478.

* AFFECTED AREA...FIRE WEATHER ZONE 478 SALT LAKE DESERT.

* WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS OVER 30 MPH WILL
  PERSIST THROUGH MID-EVENING. THESE WINDS WILL DEVELOP AGAIN
  DURING THE AFTERNOON AND EVENING HOURS BOTH MONDAY AND TUESDAY.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES IN THE 10 TO 15
  PERCENT RANGE WILL EXIST DURING THE AFTERNOON AND EARLY EVENING
  HOURS THROUGH TUESDAY.

* IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE
  HAZARDOUS FIRE WEATHER CONDITIONS DURING THE AFTERNOON AND
  EVENING HOURS THROUGH TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT THERE IS A POTENTIAL FOR CRITICAL
FIRE WEATHER CONDITIONS. CONTINUE TO MONITOR FOR THE LATEST
FORECASTS AND FOR POSSIBLE RED FLAG WARNINGS.

&&

$$

UTZ492-080300-
/O.CON.KSLC.FW.W.0011.000000T0000Z-160808T0300Z/
CENTRAL UTAH WEST DESERT-
306 PM MDT SUN AUG 7 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 492...

* AFFECTED AREA...FIRE WEATHER ZONE 492 CENTRAL UTAH WEST DESERT.

* WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS OVER 30 MPH WILL
  EXIST THROUGH MID-EVENING.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES IN THE 10 TO 15
  PERCENT RANGE THROUGH MID-EVENING

* IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE
  HAZARDOUS FIRE WEATHER CONDITIONS THROUGH MID-EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
066 
WWUS85 KSLC 080304
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
904 PM MDT SUN AUG 7 2016

UTZ478-081130-
/O.EXP.KSLC.FW.W.0011.000000T0000Z-160808T0300Z/
/O.CON.KSLC.FW.A.0007.160808T1800Z-160810T0300Z/
SALT LAKE DESERT-
904 PM MDT SUN AUG 7 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONE 478...
...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONE 478...

* AFFECTED AREA...FIRE WEATHER ZONE 478 SALT LAKE DESERT.

* WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS OVER 30 MPH ARE
  EXPECTED TO DEVELOP AGAIN DURING THE AFTERNOON AND EVENING
  HOURS BOTH MONDAY AND TUESDAY.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES IN THE 10 TO 
  15 PERCENT RANGE WILL EXIST DURING THE AFTERNOON AND EARLY 
  EVENING HOURS MONDAY THROUGH TUESDAY.

* IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE 
  HAZARDOUS FIRE WEATHER CONDITIONS DURING THE AFTERNOON AND 
  EVENING HOURS MONDAY THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THERE IS A POTENTIAL FOR CRITICAL
FIRE WEATHER CONDITIONS. CONTINUE TO MONITOR FOR THE LATEST
FORECASTS AND FOR POSSIBLE RED FLAG WARNINGS.

&&

$$

UTZ492-080415-
/O.EXP.KSLC.FW.W.0011.000000T0000Z-160808T0300Z/
CENTRAL UTAH WEST DESERT-
904 PM MDT SUN AUG 7 2016

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONE 492...

WINDS HAVE DECREASED THIS EVENING ACROSS THE CENTRAL UTAH WEST
DESERT. HAZARDOUS FIRE WEATHER CONDITIONS WILL CONTINUE TO
DIMINISH THROUGH THE NIGHT.

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Aug 6, 4:01 PM MDT, 5 hours 29 minutes earlier.

Area forecast discussion, Aug 6, 4:01 PM MDT, 5 hours 29 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
401 PM MDT SAT AUG 6 2016

.SYNOPSIS...An increasingly strong southwest flow aloft beginning
Sunday will bring much drier air to the region heading into early
next week.

&&

.SHORT TERM (UNTIL 06Z WEDNESDAY)...The shortwave that brought
scattered showers/storms over the south early this morning has
moved into central/northeast Utah at mid-afternoon. Dynamically-
driven supported by divergence aloft in the entrance region of
the upper jet over northern Utah allowed for a few stroms to
generate larger hail and very heavy rainfall along the southern
Wasatch front/mountains. Similar convection should develop over
the northeast mountains late this afternoon, then end as the
shortwave exits the state to the northeast. Isolated terrain-based
convection behind the shortwave over southern Utah should
dissipate fairly quickly with the loss of daytime heating around
mid-evening.

The rather strong upper level trough positioned along the west
coast will generate an increasing strong and drier southwest flow
across the Great Basin heading into early next week. Steadily
lowering PWAT values west-to-east across the state signals a
decreasing trend to convection through Tuesday. Still could see
strong convection and locally heavy rain across the far south and
east Sunday, with the areal coverage and intensity dropping off
early in the week as the drier air advances east across the
region.

.LONG TERM (After 06Z WEDNESDAY)...The longwave trough along the
West Coast will begin to move across the region Wednesday,
ejecting several shortwave troughs through the Intermountain West.
Despite an overall drier air mass, these disturbances may be able
to trigger isolated showers and thunderstorms, mostly over the
higher terrain of Utah and southwest Wyoming. However, the latest
GFS and ECMWF runs are beginning to indicate that one such
shortwave Wednesday may be able to tap into moisture moving up
from AZ, spreading the threat of showers/thunderstorms into the
valleys as well, particularly over southern Utah. We have not
significantly changed the forecast yet as this is a new
development, but we will monitor future trends to see if it
continues.

The threat of isolated high-elevation showers/thunderstorms
continues Friday and Saturday as the main trough axis moves through
the Great Basin. Temperatures look to remain near normals for most
of Utah and southwestern Wyoming through this period. By Saturday,
extended models are in good agreement in building a shortwave ridge
over our area, which would bring hot and dry weather for next
weekend.

&&

.AVIATION...South winds are likely to be maintained at the SLC
terminal for the remainder of the day and overnight...although there
is a 30 percent chance of a brief period of northwest winds within
the 2230-02z timeframe. Otherwise, expect a 20 percent chance of
thunderstorms at or in the vicinity of the terminal through 03z.

&&

.FIRE WEATHER...The strong upper level trough positioned over the
west coast states will generate an increasingly strong and dry
southwest flow aloft across much of the Great Basin Sunday through
Tuesday. Humidity values across western/northern Utah are
dropping this afternoon, and will generally fall below 15 percent
over many areas by Sunday afternoon. Southerly winds will also
pick up across most western valleys by Sunday afternoon. This
combination of wind and low RH values will create hazardous fire
weather conditions across west-central through northwest Utah
SUnday afternoon/evening. Similar wind and humidity conditions
will likely develop again for the first half of the upcoming week.

Extreme southern and eastern Utah should hang on to some moisture
through early next week. Will likely see some terrain-based
afternoon/early evening showers/thunderstorms Sunday through
Tuesday.

&&

.SLC Watches/Warnings/Advisories...
UT...Red Flag Warning from noon to 9 PM MDT Sunday for UTZ478-492.

WY...None.
&&

SHORT TERM/FIRE WEATHER...Conger
LONG TERM...Van Cleave
AVIATION...Cheng

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Aug 6, 3:09 AM MDT, 18 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
309 AM MDT SAT AUG 6 2016

UTZ001>016-019>021-517-518-WYZ021-071300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
309 AM MDT SAT AUG 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ACROSS SOUTHERN UTAH
THROUGH THIS EVENING.

LOCALLY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO
LIGHTNING WITH LITTLE RAINFALL...AS WELL AS GUSTY WINDS AND LOW RH
NEAR THE IDAHO BORDER THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN SUNDAY
THROUGH THE EARLY PART OF NEXT WEEK DUE TO THE COMBINATION OF
GUSTY WINDS AND LOW HUMIDITY ACROSS MUCH OF UTAH WHERE FUELS ARE
CRITICALLY DRY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI/TRAPHAGAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Aug 6, 6:30 PM MDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
630 PM MDT SAT AUG 6 2016

UTZ002-003-007-070045-
WASATCH MOUNTAINS I-80 NORTH UT-SALT LAKE AND TOOELE VALLEYS UT-
NORTHERN WASATCH FRONT UT-
630 PM MDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WEBER...NORTHEASTERN
DAVIS...NORTHERN SALT LAKE AND WEST CENTRAL MORGAN COUNTIES UNTIL 645
PM MDT...

AT 629 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FARMINGTON...MOVING NORTH AT 25 MPH.

WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LAYTON...BOUNTIFUL...FARMINGTON...CLEARFIELD...KAYSVILLE...
CENTERVILLE...SOUTH WEBER...WEST BOUNTIFUL...SUNSET...
FRUIT HEIGHTS...EAST LAYTON AND HILL AIR FORCE BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

STRONG WINDS WITH THESE STORMS MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4088 11186 4090 11203 4115 11202 4112 11184
TIME...MOT...LOC 0029Z 191DEG 22KT 4097 11193

GM

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 6:30 PM MDTSpecial Weather StatementSLCDavis15 min
Aug 7, 10:59 AM MDTSpecial Weather StatementSLCRich46 min
Aug 7, 12:33 PM MDTSevere Thunderstorm WarningSLCDuchesne27 min
Aug 7, 3:06 PM MDTFire Weather WatchSLCBox Elder, Davis, Salt Lake, Tooele, Utah24 hr
Aug 7, 3:53 PM MDTSpecial Weather StatementSLCRich22 min
Aug 7, 4:03 PM MDTSpecial Weather StatementSLCCarbon27 min
Aug 7, 5:06 PM MDTSpecial Weather StatementSLCRich24 min
Aug 7, 5:13 PM MDTSevere Thunderstorm WarningSLCRich, Summit32 min

Nearby

Red Flag Warnings in Utah, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.